Подписаться
Vasyl Gorkavyy
Vasyl Gorkavyy
B.Verkin Institute for Low Temperature Physics and Engineering of the National Academy of Sciences
Подтвержден адрес электронной почты в домене ilt.kharkov.ua - Главная страница
Название
Процитировано
Процитировано
Год
Bianchi congruences of two-dimensional surfaces in E^4
VA Gorkavyy
Matematicheskii Sbornik 196 (10), 79-102, 2005
11*2005
On pseudo-spherical congruencies in E4
V Gorkavyy
Математическая физика, анализ, геометрия 10 (4), 498-504, 2003
102003
On minimal lightlike surfaces in Minkowski space–time
V Gorkavyy
Differential Geometry and its Applications 26 (2), 133-139, 2008
72008
On model flexibility of the Jessen orthogonal icosahedron
V Gorkavyy, D Kalinin
Beiträge zur Algebra und Geometrie/Contributions to Algebra and Geometry 57 …, 2016
62016
Pseudo-spherical submanifolds with degenerate Bianchi transformation
V Gorkavyy, O Nevmerzhytska
Results in Mathematics 60 (1), 103-116, 2011
62011
On the model flexibility of Siamese dipyramids
V Gorkavyy, I Fesenko
Journal of Geometry 110 (1), 1-19, 2019
52019
An example of Bianchi transformation in E4
V Gorkavyy
Журнал математической физики, анализа, геометрии, 240-247, 2012
52012
Generalization of the Bianchi–Bäcklund Transformation of Pseudo-Spherical
VA Gor’kavyi
Journal of Mathematical Sciences 207 (3), 467-484, 2015
42015
One integral inequality for closed curve in Euclidean space
V Gorkaviy
C. R. Acad. Sci. Paris, Ser. I 321 (12), 1587-1591, 1995
41995
Ruled surfaces as pseudospherical congruences
VO Gorkavyy, OM Nevmerzhitska
Журнал математической физики, анализа, геометрии, 2009
32009
On Pseudospherical Surfaces in E⁴ with Grassmann Image of Prescribed Type
V Gorkavyy
Журнал математической физики, анализа, геометрии, 2006
32006
On the reconstruction of a two-dimensional closed surface in  from a given closed Grassmann image
YA Aminov, VA Gorkavyy, AV Sviatovets
Zhurnal Matematicheskoi Fiziki, Analiza, Geometrii [Journal of Mathematical …, 2004
32004
Reconstruction of a submanifold of Euclidean space from its Grassmannian image that degenerates into a line
VA Gorkavyy
Matematicheskie Zametki 59 (5), 681-691, 1996
31996
Degenerate Backlund transformation
VA Gor'kavyi, EN Nevmerzhitskaya
Ukrainian Mathematical Journal 68 (1), 38-51, 2016
22016
On inflating closed mylar shells
VA Gorkavyy
Comptes Rendus Mécanique 338 (12), 656-662, 2010
22010
Helical tractrices and pseudo-spherical submanifolds in R^ n
KV Stiepanova, V Gorkavyy
12019
On the sharpness of one integral inequality for closed curves in
VA Gorkavyy, R Posylaieva
Журнал математической физики, анализа, геометрии 15 (4), 502-509, 2019
12019
Barker–Larman Problem for Convex Polygons in the Hyperbolic Plane
V Gorkavyy, D Kalinin
Results in Mathematics 68 (3), 519-525, 2015
12015
On the Gauss curvature of closed surfaces in and 
YA Aminov, VA Gorkavyy
Zhurnal Matematicheskoi Fiziki, Analiza, Geometrii [Journal of Mathematical …, 2001
12001
Theorem of reduction in the problem of reconstruction of submanifolds in Euclidean space by a given Grassmann image
VA Gorkavyy
Zhurnal Matematicheskoi Fiziki, Analiza, Geometrii [Journal of Mathematical …, 1997
11997
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20